Alert archive / Georgia / River Flood Warnings in 2009
River Flood Warning 65, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Sep 20, 2009, 5:35 PM EDT for Dawson County, Forsyth County, Georgia. It took effect at Sep 20, 2009, 7:42 PM EDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Sep 20, 2009, 5:35 PM EDT (21:35 UTC)
- In effect from
- Sep 20, 2009, 7:42 PM EDT
- Expired
- Sep 22, 2009, 7:13 AM EDT
- In force
- 36 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
Counties Dawson County, GA, Forsyth County, GA
The radar
The Atlanta radar (KFFC), 115 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Etowah River at GA 9 near Dawsonville (DWSG1). The gauge peaked at 14.55 ft at Sep 21, 2009, 8:00 PM EDT.
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 16 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02389150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS42 KFFC 202135 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 535 PM EDT SUN SEP 20 2009 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... ETOWAH RIVER NEAR DAWSONVILLE AFFECTING DAWSON AND FORSYTH COUNTIES .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC085-117-211135- /O.NEW.KFFC.FL.W.0065.090920T2342Z-090921T1200Z/ /DWSG1.1.ER.090920T2342Z.090921T0000Z.090921T0600Z.NO/ 535 PM EDT SUN SEP 20 2009 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE ETOWAH RIVER NEAR DAWSONVILLE * FROM THIS EVENING UNTIL MONDAY MORNING. * AT 5 PM SUNDAY THE STAGE WAS 12.0 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE THIS EVENING...AND CREST NEAR 13.2 FEET. THE RIVER WILL FALL BELOW FLOOD STAGE BY AFTER MIDNIGHT. * AT 13.0 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS IN SOUTH DAWSON COUNTY. MINOR FLOOD CONTINUES ON NICHOLSON ROAD IN NORTHWEST FORSYTH COUNTY. $$
6 follow-up statements
000 WGUS82 KFFC 210139 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 939 PM EDT SUN SEP 20 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... ETOWAH RIVER NEAR DAWSONVILLE AFFECTING DAWSON AND FORSYTH COUNTIES .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. && GAC085-117-211240- /O.EXT.KFFC.FL.W.0065.000000T0000Z-090921T1240Z/ /DWSG1.1.ER.090921T0037Z.090921T0600Z.090921T0640Z.NO/ 939 PM EDT SUN SEP 20 2009 ...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE ETOWAH RIVER NEAR DAWSONVILLE * UNTIL MONDAY MORNING. * AT 9PM SUNDAY THE STAGE WAS 13.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 13.1 FEET AROUND MIDNIGHT MONDAY. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER BY 3 AM MONDAY. * AT 13.0 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS IN SOUTH DAWSON COUNTY. MINOR FLOOD CONTINUES ON NICHOLSON ROAD IN NORTHWEST FORSYTH COUNTY. $$
000 WGUS82 KFFC 210906 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 506 AM EDT MON SEP 21 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... ETOWAH RIVER NEAR DAWSONVILLE AFFECTING DAWSON AND FORSYTH COUNTIES. .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. && GAC085-117-212306- /O.EXT.KFFC.FL.W.0065.000000T0000Z-090922T0723Z/ /DWSG1.1.ER.090921T0037Z.090922T0000Z.090922T0123Z.NO/ 506 AM EDT MON SEP 21 2009 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE ETOWAH RIVER NEAR DAWSONVILLE * FROM THIS AFTERNOON UNTIL LATE TONIGHT. * AT 4 AM MONDAY THE STAGE WAS 11.2 FEET AND RISING. * THE RIVER IS CURRENTLY BELOW FLOOD STAGE...AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 13.3 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TONIGHT. * AT 13.0 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS IN SOUTH DAWSON COUNTY. MINOR FLOOD CONTINUES ON NICHOLSON ROAD IN NORTHWEST FORSYTH COUNTY. $$
000 WGUS82 KFFC 211500 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1100 AM EDT MON SEP 21 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE COUNTY. ETOWAH RIVER NEAR DAWSONVILLE AFFECTING DAWSON AND FORSYTH COUNTIES. CHATTAHOOCHEE RIVER NEAR VININGS AT PACES FERRY AFFECTING COBB AND FULTON COUNTIES. SUWANEE CREEK NEAR SUWANEE AFFECTING GWINNETT COUNTY. OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES. SWEETWATER CREEK NEAR AUSTELL AFFECTING COBB AND DOUGLAS COUNTIES. YELLOW RIVER NEAR CONYERS BELOW MILSTEAD AFFECTING NEWTON AND ROCKDALE COUNTIES. .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. && GAC067-121-220500- /O.EXT.KFFC.FL.W.0069.000000T0000Z-090922T1918Z/ /VING1.3.ER.090921T0901Z.090921T1800Z.090922T1318Z.NO/ 1100 AM EDT MON SEP 21 2009 ...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE CHATTAHOOCHEE RIVER NEAR VININGS AT PACES FERRY * UNTIL TUESDAY AFTERNOON. * AT 8 AM MONDAY THE STAGE WAS 18.0 FEET AND RISING. * MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 20.1 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE TOMORROW MORNING. * AT 20.0 FEET...MAJOR FLOODING BEGINS. MANY HOMES...NEARBY SHOPS... RESTAURANTS...AND LOVETT SCHOOL WILL BE FLOODED. HOMES FLOOD ALONG PACES FERRY SOUTHEAST DRIVE. $$ GAC067-097-220500- /O.CON.KFFC.FL.W.0066.000000T0000Z-090924T1142Z/ /AUSG1.3.ER.090921T0658Z.090922T0600Z.090924T0542Z.NO/ 1100 AM EDT MON SEP 21 2009 THE FLOOD WARNING CONTINUES FOR THE SWEETWATER CREEK NEAR AUSTELL * UNTIL THURSDAY MORNING. * AT 10AM MONDAY THE STAGE WAS 15.4 FEET AND RISING. * MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 18.5 FEET AFTER MIDNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY THURSDAY MORNING. * AT 18.0 FEET...MAJOR FLOODING EXPANDS. APARTMENTS START TO FLOOD ALONG MOUNT VERNON ROAD JUST SOUTH OF WOODROW WILSON PARK. $$ GAC217-247-220500- /O.CON.KFFC.FL.W.0063.000000T0000Z-090924T0611Z/ /MYRG1.3.ER.090920T0701Z.090922T1200Z.090924T0011Z.UU/ 1100 AM EDT MON SEP 21 2009 THE FLOOD WARNING CONTINUES FOR THE YELLOW RIVER NEAR CONYERS BELOW MILSTEAD * FROM LATE THIS MORNING UNTIL LATE WEDNESDAY NIGHT. * AT 10 AM MONDAY THE STAGE WAS 10.8 FEET AND RISING. * MAJOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 20.0 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY EVENING. * AT 20.0 FEET...MAJOR FLOODING BEGINS. IN NEWTON COUNTY...RIVERSIDE ESTATES TRAVEL AND MOBILE HOME PARK FLOODS. WEST DOLLAR AND SYCAMORE ROADS FLOOD. BETWEEN 10 TO 25 HOMES WILL FLOOD...TRAILORS WILL NEED TO BE MOVED TO HIGHER GROUND AND EVACUATIONS WILL BE REQUIRED. IN ROCKDALE COUNTY...FLOODING EXPANDS IN THE LAKE CAPRI SUBDIVISION. FLOODING OCCURS ALONG THE SEVERAL ROADS INCLUDING LAKE SORRENTO COURT...LAKE CAPRI DRIVE...CAPISTRANO WAY...RIVIERIA...AND WESTMINISTER LANE. SEVERAL HOMES WILL EXPERIENCE FLOODING. $$ GAC083-220109- /O.EXT.KFFC.FL.W.0071.090921T1451Z-090922T0109Z/ /ENGG1.1.ER.090921T1405Z.090921T1600Z.090921T1909Z.UU/ 1100 AM EDT MON SEP 21 2009 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING CONTINUES FOR THE LOOKOUT CREEK NEAR NEW ENGLAND * UNTIL THIS EVENING. * AT 10 AM MONDAY THE STAGE WAS 12.7 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND WILL CONTINUE. * FLOOD STAGE IS 12.0 FEET. * AT 13.0 FEET...MINOR FLOODING EXPANDS. FLOODING EXPANDS ALONG SELLS LANE IN TRENTON...MASON ROAD NEAR RISING FAWN...AND CREEK ROAD NEAR NEW ENGLAND. ALL THESE ROADS WILL TO BE CLOSED. $$ GAC085-117-220500- /O.EXT.KFFC.FL.W.0065.000000T0000Z-090922T1415Z/ /DWSG1.1.ER.090921T0037Z.090922T0000Z.090922T0815Z.NR/ 1100 AM EDT MON SEP 21 2009 ...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE ETOWAH RIVER NEAR DAWSONVILLE * FROM THIS AFTERNOON UNTIL TUESDAY MORNING. * AT 10 AM MONDAY THE STAGE WAS 11.5 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 14.4 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY TOMORROW. * AT 14.0 FEET...MODERATE FLOODING BEGINS IN NORTHWEST FORSYTH COUNTY. OLD FEDERAL ROAD BEGINS TO FLOOD AND NICHOLSON ROAD IS CLOSED OFF TO RESIDENTS. MINOR FLOODING CONTINUES IN SOUTH DAWSON COUNTY. $$ GAC135-220500- /O.EXT.KFFC.FL.W.0070.000000T0000Z-090922T2240Z/ /SWEG1.1.ER.090921T1134Z.090921T1800Z.090922T1640Z.NO/ 1100 AM EDT MON SEP 21 2009 ...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE SUWANEE CREEK NEAR SUWANEE * UNTIL TUESDAY EVENING. * AT 10 AM MONDAY THE STAGE WAS 8.7 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 9.4 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EARLY AFTERNOON. * AT 9.0 FEET...SUWANEE CREEK GREENWAY FLOODS. $$ GAC059-133-219-220500- /O.EXT.KFFC.FL.W.0064.000000T0000Z-090924T1200Z/ /PNFG1.1.ER.090920T2230Z.090923T1800Z.090924T0600Z.NO/ 1100 AM EDT MON SEP 21 2009 ...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR PENFIELD * UNTIL THURSDAY MORNING. * AT 10 AM MONDAY THE STAGE WAS 11.5 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 13.6 FEET BY WEDNESDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY THURSDAY MORNING. $$
000 WGUS82 KFFC 211756 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 156 PM EDT MON SEP 21 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... ETOWAH RIVER NEAR CANTON AFFECTING CHEROKEE COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... ETOWAH RIVER NEAR DAWSONVILLE AFFECTING DAWSON AND FORSYTH COUNTIES .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. && GAC085-117-220756- /O.CON.KFFC.FL.W.0065.000000T0000Z-090922T1415Z/ /DWSG1.1.ER.090921T0037Z.090922T0000Z.090922T0815Z.NR/ 156 PM EDT MON SEP 21 2009 THE FLOOD WARNING CONTINUES FOR THE ETOWAH RIVER NEAR DAWSONVILLE * FROM THIS AFTERNOON UNTIL TUESDAY MORNING. * AT 1PM MONDAY THE STAGE WAS 11.9 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 14.4 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY TOMORROW. * AT 14.0 FEET...MODERATE FLOODING BEGINS IN NORTHWEST FORSYTH COUNTY. OLD FEDERAL ROAD BEGINS TO FLOOD AND NICHOLSON ROAD IS CLOSED OFF TO RESIDENTS. MINOR FLOODING CONTINUES IN SOUTH DAWSON COUNTY. $$ GAC057-220755- /O.EXT.KFFC.FL.W.0073.000000T0000Z-090923T0718Z/ /CNNG1.2.ER.090921T1603Z.090922T0600Z.090923T0118Z.NO/ 156 PM EDT MON SEP 21 2009 ...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE ETOWAH RIVER NEAR CANTON * UNTIL LATE TUESDAY NIGHT. * AT 1PM MONDAY THE STAGE WAS 19.5 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 22.6 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW LATE EVENING. * AT 19.0 FEET...FLOOD WATERS REACH BASE OF WATER TREATMENT PLANT NEAR HIGHWAY 140 AND BOILING PARK. $$
000 WGUS82 KFFC 220226 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1026 PM EDT MON SEP 21 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... ETOWAH RIVER NEAR DAWSONVILLE AFFECTING DAWSON AND FORSYTH COUNTIES .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. && GAC085-117-221415- /O.CON.KFFC.FL.W.0065.000000T0000Z-090922T1415Z/ /DWSG1.1.ER.090921T0037Z.090921T2345Z.090922T0815Z.NR/ 1026 PM EDT MON SEP 21 2009 THE FLOOD WARNING CONTINUES FOR THE ETOWAH RIVER NEAR DAWSONVILLE * UNTIL TUESDAY MORNING. * AT 10PM MONDAY THE STAGE WAS 14.5 FEET AND FALLING SLOWLY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY TOMORROW. * AT 14.0 FEET...MODERATE FLOODING BEGINS IN NORTHWEST FORSYTH COUNTY. OLD FEDERAL ROAD BEGINS TO FLOOD AND NICHOLSON ROAD IS CLOSED OFF TO RESIDENTS. MINOR FLOODING CONTINUES IN SOUTH DAWSON COUNTY. $$
000 WGUS82 KFFC 221113 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 713 AM EDT TUE SEP 22 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... ETOWAH RIVER NEAR DAWSONVILLE AFFECTING DAWSON AND FORSYTH COUNTIES CHATTAHOOCHEE RIVER NEAR NORCROSS AFFECTING FULTON AND GWINNETT COUNTIES NANCY CREEK NEAR ATLANTA AFFECTING DEKALB AND FULTON COUNTIES && GAC121-135-221213- /O.CAN.KFFC.FL.W.0078.000000T0000Z-090922T1954Z/ /NCRG1.1.ER.090921T2121Z.090922T0230Z.090922T0834Z.NO/ 713 AM EDT TUE SEP 22 2009 THE FLOOD WARNING IS CANCELLED FOR THE CHATTAHOOCHEE RIVER NEAR NORCROSS. * AT 600 AM TUESDAY THE STAGE WAS 11.0 FEET...AND FALLING. * FLOOD STAGE IS 12.0 FEET. $$ GAC085-117-221213- /O.CAN.KFFC.FL.W.0065.000000T0000Z-090922T1415Z/ /DWSG1.1.ER.090921T0037Z.090921T2345Z.090922T1059Z.NR/ 713 AM EDT TUE SEP 22 2009 THE FLOOD WARNING IS CANCELLED FOR THE ETOWAH RIVER NEAR DAWSONVILLE. * AT 700 AM TUESDAY THE STAGE WAS 12.9 FEET...AND FALLING. * FLOOD STAGE IS 13.0 FEET. * MINOR FLOODING WILL CONTINUE FOR SEVERAL MORE HOURS DOWNSTREAM ON NICHOLSON ROAD IN NORTHWEST FORSYTH COUNTY. $$ GAC089-121-221213- /O.CAN.KFFC.FL.W.0076.000000T0000Z-090922T1125Z/ /NCKG1.3.ER.090921T2008Z.090922T0130Z.090922T0432Z.NR/ 713 AM EDT TUE SEP 22 2009 THE FLOOD WARNING IS CANCELLED FOR THE NANCY CREEK NEAR ATLANTA. * AT 600 AM TUESDAY THE STAGE WAS 3.3 FEET...AND FALLING. * FLOOD STAGE IS 11.0 FEET. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Sep 20, 5:30 PM EDT, 5 minutes earlier.
Area forecast discussion, Sep 20, 5:30 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 530 PM EDT SUN SEP 20 2009 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... PERSISTENT UPPER LEVEL LOW THAT HAS PLAGUED THE REGION OVER THE PAST SEVERAL DAYS CONTINUES TO OPEN UP AND SHIFT NORTHEAST. ASSOCIATED SURFACE LOW THAT HAS LINGERED OVER THE LOWER MISSISSIPPI VALLEY IS ALSO BEGINNING TO SHIFT NORTH. THIS SHOULD START TO EASE THE HEAVY RAIN THREAT OVER THE AREA BY LATE MONDAY. UNTIL THEN CONTINUED HIGH POPS FOR THE FORECAST AREA. UPPER PATTERN BEGINS SHIFTING BY THE END OF THE SHORT TERM FORECAST PERIOD AS A NEW SHORTWAVE DIGS INTO THE LARGE SCALE UPPER TROUGH OVER THE CENTRAL U.S. DEVELOPING YET ANOTHER CLOSED LOW IN THE UPPER FLOW OVER THE FRONT RANGE OF THE ROCKIES. .LONG TERM /WEDNESDAY THROUGH SUNDAY/... GFS AND ECMWF MODELS BOTH KEEP NEW CLOSED UPPER LOW OVER THE HIGH PLAINS TO START THE EXTENDED FORECAST PERIOD...BUT BOTH RETROGRADE THIS LOW TOWARD THE 4 CORNERS REGION. BOTH MODELS END UP PUTTING GEORGIA UNDER A BUILDING UPPER RIDGE FOR THE LAST HALF OF THE WEEK... ALTHOUGH ENOUGH LOW LEVEL MOISTURE IS FORECAST TO REMAIN FOR SCATTERED...MAINLY DIURNAL...CONVECTION. && .HYDROLOGY... DEEP...RICH TROPICAL MOISTURE REMAINS IN PLACE OVER THE REGION. MOST OF THE FORECAST AREA IS WELL SATURATED FROM SEVERAL DAYS OF HEAVY RAINFALL...AND WITH THE LIKELIHOOD OF EVEN MORE HEAVY RAINFALL THROUGH MONDAY I WILL KEEP THE CURRENT FLOOD WATCH GOING FOR MOST OF THE AREA. THE EXTREME SOUTHEAST CORNER OF THE FORECAST AREA HAS ONLY RECEIVED MODEST RAINFALL AMOUNTS OVER THE PAST 72 HOURS...AND TERRAIN AND SOIL TYPES IN THAT AREA ARE NOT AS PRONE TO FLOODING PROBLEMS... SO I HAVE DECIDED TO REMOVE SEVERAL COUNTIES FROM THE WATCH IN PORTIONS OF CENTRAL AND EAST CENTRAL GEORGIA. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 78 67 84 67 / 70 70 40 40 20 ATLANTA 69 79 69 83 69 / 70 70 40 40 30 BLAIRSVILLE 66 74 66 78 63 / 70 70 40 50 30 CARTERSVILLE 69 78 67 83 66 / 70 70 40 50 30 COLUMBUS 71 84 71 86 70 / 60 60 30 40 20 GAINESVILLE 67 75 67 82 67 / 70 70 40 40 30 MACON 71 84 70 86 69 / 50 60 30 30 20 ROME 69 79 68 83 67 / 70 70 40 50 30 PEACHTREE CITY 68 79 68 83 67 / 70 70 40 40 30 VIDALIA 72 85 71 86 71 / 50 50 30 30 20 && .AVIATION... OVERALL PATTERN PERSISTS. DEEP TROPICAL MOISTURE CONTINUES AND SHOWERS AND THUNDERSTORMS SHOULD CONTINUE TO DEVELOP THIS EVENING. MVFR CEILINGS...LOCALLY VFR UNTIL SUNSET...SHOULD LOWER AGAIN TO IFR BY 06Z...AND IMPROVE SLOWLY AFTER 14Z. VISIBILITY UNRESTRICTED EXCEPT 3SM OR LESS IN RAIN AND FOG. WINDS REMAINING EAST TO SOUTHEAST LESS THAN 10KT OVERNIGHT. && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH MONDAY EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BUTTS...CARROLL... CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...CLARKE... CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE...DAWSON... DEKALB...DOOLY...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL... HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON... JACKSON...JASPER...JEFFERSON...JONES...LAMAR...LUMPKIN...MACON... MADISON...MARION...MERIWETHER...MONROE...MORGAN...MURRAY... MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE... PAULDING...PEACH...PICKENS...PIKE...POLK...PULASKI...PUTNAM... ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER... TALBOT...TALIAFERRO...TAYLOR...TOWNS...TROUP...TWIGGS...UNION... UPSON...WALKER...WALTON...WARREN...WASHINGTON...WEBSTER... WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON. && 20/41
Hazardous weather outlook, Sep 20, 6:32 AM EDT, 11 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 632 AM EDT SUN SEP 20 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-211045- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 632 AM EDT SUN SEP 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT OCCASIONAL SHOWERS AND THUNDERSTORMS EXPECTED WITH HEAVY RAINFALL AND POSSIBLE FLOODING. .SYNOPSIS... LOW PRESSURE OVER THE MIDDLE MISSISSIPPI VALLEY CONTINUES TO DRAW A VERY MOIST TROPICAL AIRMASS NORTHWARD FROM THE GULF INTO MUCH OF THE SOUTHEASTERN STATES. A SERIES OF UPPER LEVEL WEATHER DISTURBANCES CROSSING GEORGIA TODAY ALONG WITH SOUTHEASTERLY UPSLOPE FLOW WILL ENHANCE RAINFALL ACROSS THE LOCAL AREA TODAY. .PRIMARY HAZARDS... HEAVY RAINFALL AND FLOODING WILL BE THE MAIN HAZARDS TODAY AND TONIGHT...ESPECIALLY ACROSS NORTH GEORGIA. A FEW LIGHTNING STRIKES WILL ALSO OCCUR. .DISCUSSION... THE ATMOSPHERE REMAINS VERY MOIST WITH PRECIPITABLE WATER VALUES AROUND 2 INCHES...AND WILL BECOME SOMEWHAT MORE UNSTABLE WITH CAPES APPROACHING 1000 THIS AFTERNOON. SOILS ARE SATURATED AFTER SEVERAL DAYS OF WIDESPREAD RAINFALL AND ADDITIONAL HEAVY RAIN IS EXPECTED TODAY...ESPECIALLY ACROSS NORTH GEORGIA. THIS MAY LEAD TO ADDITIONAL FLOODING ALONG CREEKS...STREAMS...RIVERS AND OTHER LOW LYING AREAS. A FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS EXISTS EACH DAY...WITH HEAVY RAIN REMAINING POSSIBLE AT LEAST THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF HEAVY RAIN AND FLOODING THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Sep 20, 12:53 PM EDT, 4 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1253 PM EDT SUN SEP 20 2009 GAZ031-032-043-201800- 1253 PM EDT SUN SEP 20 2009 ...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN DOUGLAS...PAULDING AND COBB COUNTIES UNTIL 200 PM EDT... AT 1250 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT 1 TO 2 INCHES HAD FALLEN OVER THE AREA IN THE PAST THREE HOURS. THE HEAVIEST RAIN HAS CURRENTLY MOVED OUT OF THE AREA...BUT ADDITIONAL RAINFALL CAN BE EXPECTED THROUGH THE AFTERNOON. RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS DOUGLAS...PAULDING...COBB AND FULTON COUNTIES...INCLUDING AREAS AROUND FAIRPLAY...BILL ARP...CHAPEL HILL...WINSTON...LAKE VAL-DO-MAR...DOUGLASVILLE...SWEETWATER CREEK STATE PARK...SIX FLAGS OVER GEORGIA...LITHIA SPRINGS...BROWNSVILLE...DUE WEST...LOST MOUNTAIN PARK...JIM R MILLER PARK...MABLETON AND AUSTELL. ADDITIONALLY...LOW-LYING AREAS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.
Special weather statement, Sep 20, 2:02 PM EDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 202 PM EDT SUN SEP 20 2009 GAZ020-021-032-201845- 202 PM EDT SUN SEP 20 2009 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN COBB... CHEROKEE AND BARTOW COUNTIES UNTIL 245 PM EDT... AT 201 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER ACWORTH...MOVING NORTHEAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS COBB... CHEROKEE AND BARTOW COUNTIES THROUGH 245 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE KENNESAW STATE UNIVERSITY... KENNESAW...ACWORTH...OAK GROVE...GEORGE WASHINGTON CARVER STATE PARK...RED TOP MOUNTAIN STATE PARK...KELLOGG CREEK...WOODSTOCK... HOBGOOD PARK...HOBGOOD PARK...LEBANON...HOLLY SPRINGS...SUTALLEE... LITTLE RIVER LANDING AND BRIDGEMILL. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Sep 20, 2:18 PM EDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 218 PM EDT SUN SEP 20 2009 GAZ021-022-033-201900- 218 PM EDT SUN SEP 20 2009 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN FORSYTH... CHEROKEE AND FULTON COUNTIES UNTIL 300 PM EDT... AT 217 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MILTON...MOVING NORTH AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS FORSYTH... CHEROKEE AND FULTON COUNTIES THROUGH 300 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MILTON...BIRMINGHAM...DREW... HOLBROOK...FREE HOME...LATHEMTOWN...CUMMING AND DUCKTOWN. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Sep 20, 3:00 PM EDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 300 PM EDT SUN SEP 20 2009 GAZ032-033-044-045-201945- 300 PM EDT SUN SEP 20 2009 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN DEKALB...COBB AND FULTON COUNTIES UNTIL 345 PM EDT... AT 259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LAKEWOOD PARK...MOVING NORTH AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS DEKALB...COBB AND FULTON COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE HAPEVILLE...EAST POINT...COLLEGE PARK... LAKEWOOD PARK...GRESHAM PARK...CASCADE HEIGHTS...TURNER FIELD... GRANT PARK-ZOO ATLANTA...WEST END...ATLANTA...EDGEWOOD...KIRKWOOD EAST LAKE...BANKHEAD AND LITTLE FIVE POINTS. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Sep 20, 3:56 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 356 PM EDT SUN SEP 20 2009 GAZ001>003-202100- 356 PM EDT SUN SEP 20 2009 ...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN DADE...WALKER AND CATOOSA COUNTIES UNTIL 500 PM EDT... AT 356 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN FROM LAKEVIEW TO 5 MILES SOUTHWEST OF RISING FAWN...MOVING NORTHEAST AT 15 MPH. RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS DADE...WALKER AND CATOOSA COUNTIES...INCLUDING AREAS AROUND CEDAR GROVE...WOOD STATION...BLUE SPRING...BEAUMONT...RINGGOLD...BOYNTON... INDIAN SPRINGS...FORT OGLETHORPE...LAKEVIEW...NAOMI...LAFAYETTE... LINWOOD...ROCK SPRING...CHICKAMAUGA AND COOPER HEIGHTS. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.
Local storm report, Sep 20, 5:08 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
508 PM EDT SUN SEP 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM FLASH FLOOD 2 W PORTER SPRINGS 34.63N 83.99W
09/20/2009 LUMPKIN GA PUBLIC
THE WOODY AND YAHOOLA CREEKS CAUSED WIDESPREAD MINOR
FLOODING OF FIELDS AND PASTURE NEAR YAHOOLA ROAD.
0730 AM FLASH FLOOD 3 N VOGEL STATE PARK 34.77N 83.91W
09/20/2009 UNION GA COUNTY OFFICIAL
WOLF CREEK CAME OUT OF IT BANKS AND CAUSED MINOR FLOODING
OF PORTIONS OF WOLF PEN GAP ROAD AND VIRGINIA DRIVE.
0830 AM FLASH FLOOD 4 S VOGEL STATE PARK 34.68N 83.91W
09/20/2009 LUMPKIN GA COUNTY OFFICIAL
MUDSLIDE ON CORINTH CHURCH ROAD DUE TO HEAVY RAIN.
0300 PM FLOOD 5 S VOGEL STATE PARK 34.66N 83.90W
09/20/2009 LUMPKIN GA EMERGENCY MNGR
ONE PERSON EVACUATED FROM HOME NEAR THE CHESTATEE RIVER.
&&
KFRANTZThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 5:37 AM EDT | Flash Flood Warning | FFC | Lumpkin | 6 hr |
| Sep 20, 6:34 AM EDT | Flash Flood Warning | FFC | Union | 6 hr |
| Sep 20, 6:43 AM EDT | Flash Flood Warning | FFC | White | 6 hr |
| Sep 20, 7:40 AM EDT | Flash Flood Warning | FFC | Towns | 6 hr |
| Sep 20, 11:23 AM EDT | Areal Flood Warning | FFC | Lumpkin | 112 min |
| Sep 20, 11:59 AM EDT | River Flood Warning | FFC | Clarke, Greene, Oconee | 5 days |
| Sep 20, 12:23 PM EDT | Areal Flood Warning | FFC | Union, White | 52 min |
| Sep 20, 1:17 PM EDT | Areal Flood Warning | FFC | Lumpkin, Towns, Union, White | 6 hr |
| Sep 20, 1:51 PM EDT | Areal Flood Warning | FFC | Cobb | 6 hr |
| Sep 20, 2:45 PM EDT | Flash Flood Warning | FFC | Cherokee | 6 hr |
| Sep 20, 6:32 PM EDT | Flash Flood Warning | FFC | Catoosa, Walker | 6 hr |
| Sep 20, 6:56 PM EDT | Flash Flood Warning | FFC | Paulding | 4 hr |
| Sep 20, 7:14 PM EDT | Flash Flood Warning | FFC | Cobb | 4 hr |
Nearby
River Flood Warnings in Georgia, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.